There is no concern in having Botox treatments for hyperhidrosis/excessive sweating, even if you are on blood thinners such as Plavix or Aspirin. You may bruise a bit more after your procedure, but that's about it.
Botox works very well for hyperhidrosis providing relief from underarm sweating for up to 6 months. However, you should be cleared by your cardiologist before receiving Botox. The Plavix and aspirin will make you bruise more. Please find a board certified dermatologist with experience in Botox for the best results.
- My concern is why you had the stent.
- You should ask the doctors who treated you for the condition that caused the stent and those that placed the stent - they may want you to wait a few more weeks.
- Then you can have the injections; expect some bruising as the result of aspirin and Plavix. Best wishes.
Yes, being on blood thinners are not an issue when getting injections for neuromodulation anywhere. I wish you the best of luck, Dr. Emer.
It should not be problem. However, you are at a higher risk to have more bleeding/bruising at injection site. Remember to always inform your provider of any medications and/or any medical history before having any injections/treatments done.
Thank you for your question.
If you are worried about possible bleeding, it should probably be okay. The needle used for injection is very small. You can always have a test spot first in a small area to see how you do.
To be sure, see two or more board
certified and experienced plastic surgeons in your area for a full and complete
I hope this helps.
I believe that it would be okay to be treated with Botox for hyperhidrosis while on Plavix and aspirin. Ultimately, the decision would be up to the physician treating you though. I would be sure to mention that you are taking Plavix and aspirin and it is possible that you might get more bruising than usual. The needle used to inject the Botox is very small and unlikely to cause much in the way of bleeding.